# SDR UALA2010111904278

- Difficulty date: November 19, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 47,047 hours, 5,630 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CROSSAISLE EMERGENCY LIGHT INOP BETWEEN DOORS 5L AND 5R.  SECURED CONNECTOR, OPS CHECKEC NORMAL.
